# SDR YENA201701060020

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 66,084 hours, 24,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056622
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 39,897 hours, 14,067 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN POWER IS LOST.  R & R THE BATTERY PACKS.  OPS CHECK PASSED IAW AMM 33-51-38.
